# SDR FDEA201503170951

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2024T3063
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT INBD FLAP CTR, TOPSIDE, DOUBLER BETWEEN RIBS 11 - 13 WITH 3 EACH GOUGES OUT OF  LIMITS.  RSC TRACKING ON EA 6-5750-T0316124 PT 1.  REMOVED EXISTING DOUBLER IAW SRM-51-40-21.  FABRICATED NEW DOUBLER FROM 2024-T3 .063 BATCH 2743448.  INSTALLED NEW DOUBLER IAW SRM 57-50-00 FIG 205, INSTALLED ON RT INBD FLAP CTR, TOPSIDE, BETWEEN RIBS 11 - 13, MAJOR REPAIR CAT A.
